# SDR CALA2025110610946

- Difficulty date: October 28, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN REPLACED DUE TO DAMAGE.  REMOVED AND REPLACED OUTER SKIN IAW DWG 143A69110, REV D,  SRM 52-30-01-2R-3, REPAIR 3, AND CMM 52-31-15.
